# SDR QXEA9801690

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Delaminated
- Location: Ws 4700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-HAND WING FRONT SPAR LOWER MOUNTING FLANGE FOR INBOARD END OF PANEL 61C AT STATION 4700 HAS ONE LAYER DELAMINATING.  REPAIRED IAW FOKKER SRM 51-10-04, PARAGRAPH 4B (2).
